# SDR UIEA200600045

- Difficulty date: March 10, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 77,407 hours, 12,754 cycles
- Engine: Ge CF650E2
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Part number: 1990M90G01
- Condition: Broken
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FIRE WARNING AT 70KTS.  A/C RETURNED TO BLOCKS.  ON POST FLIGHT INSPECTION FOUND NR 3 BOTTOM DOOR OPEN, & INBOARD PYLON DOOR OPEN.  FOUND HP VALVE LOWER CLAMP OFF POSITION, ADJUSTED DUCTS AND REPLACED LOWER CLAMP AS PER MM 36-11-05.  LEAK CHECK OK.
